Alert archive / Florida / Red Flag Warnings in 2009

Red Flag Warning 14, NWS Melbourne, FL

February 3, 20096 counties in Florida

NWS Melbourne, FL issued this red flag warning at Feb 3, 2009, 3:01 PM EST for 6 counties in Florida. It took effect at Feb 4, 2009, 11:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 3, 2009, 3:01 PM EST (20:01 UTC)
In effect from
Feb 4, 2009, 11:00 AM EST
Expired
Feb 4, 2009, 6:00 PM EST
In force
7 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.0 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2009-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2009-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -151 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
89 kt
0-1 km storm-relative helicity
-151 m²/s²
0-3 km storm-relative helicity
-45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMLB 032001
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
301 PM EST TUE FEB 3 2009

FLZ041-044>047-053-054-058-141-144-147-041100-
/O.UPG.KMLB.FW.A.0013.090204T1600Z-090204T2300Z/
/O.NEW.KMLB.FW.W.0014.090204T1600Z-090204T2300Z/
/O.NEW.KMLB.FW.A.0014.090205T1600Z-090205T2300Z/
/O.CON.KMLB.FW.W.0013.000000T0000Z-090203T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-COASTAL VOLUSIA-SOUTHERN LAKE-
NORTHERN BREVARD-
301 PM EST TUE FEB 3 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST WEDNESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON...

A VERY DRY AIRMASS WILL CREATE MINIMUM RH VALUES AS LOW AS THE MID
20S FOR SEVERAL HOURS WITH NORTHWEST WINDS 15 TO 20 MPH WITH
HIGHER GUSTS ON WEDNESDAY. THIS WILL CREATE INSTANTANEOUS RED FLAG
CONDITIONS.

DRY AIRMASS WILL REMAIN IN PLACE THURSDAY WITH SEVERAL HOURS OF 
CRITICALLY LOW RH POSSIBLE DURING THE AFTERNOON HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ059-064-041100-
/O.UPG.KMLB.FW.A.0013.090204T1600Z-090204T2300Z/
/O.NEW.KMLB.FW.W.0014.090204T1600Z-090204T2300Z/
/O.NEW.KMLB.FW.A.0014.090205T1600Z-090205T2300Z/
ST. LUCIE-MARTIN-
301 PM EST TUE FEB 3 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST WEDNESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON...

A VERY DRY AIRMASS WILL CREATE MINIMUM RH VALUES BELOW 35
PERCENT FOR SEVERAL HOURS WITH NORTHWEST WINDS 15 TO 20 MPH WITH
HIGHER GUSTS ON WEDNESDAY. THIS WILL CREATE INSTANTANEOUS RED FLAG
CONDITIONS.

DRY AIRMASS WILL REMAIN IN PLACE THURSDAY WITH SEVERAL HOURS OF 
CRITICALLY LOW RH POSSIBLE DURING THE AFTERNOON HOURS. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
1 follow-up statement
000 
WWUS82 KMLB 040848
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
348 AM EST WED FEB 4 2009

FLZ041-044>046-053-144-042300-
/O.UPG.KMLB.FW.A.0014.090205T1600Z-090205T2300Z/
/O.NEW.KMLB.FW.W.0015.090205T1500Z-090206T0000Z/
/O.NEW.KMLB.FW.A.0015.090206T1600Z-090206T2300Z/
/O.CON.KMLB.FW.W.0014.090204T1600Z-090204T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
348 AM EST WED FEB 4 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM EST THIS AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM EST THURSDAY...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON...

A VERY DRY AIRMASS WILL CREATE MINIMUM RH VALUES AS LOW AS THE
UPPER TEENS TO LOWER 20S FOR SEVERAL HOURS WITH NORTHWEST WINDS 15
TO 20 MPH WITH HIGHER GUSTS TODAY. THIS WILL CREATE INSTANTANEOUS RED
FLAG CONDITIONS.

THE DRY AIRMASS WILL REMAIN IN PLACE THURSDAY WITH SEVERAL HOURS
OF CRITICALLY LOW RH POSSIBLE DURING THE AFTERNOON HOURS. POSSIBLE
LOW RH VALUES WILL CONTINUE INTO FRIDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ047-054-058-059-064-141-147-042300-
/O.UPG.KMLB.FW.A.0014.090205T1600Z-090205T2300Z/
/O.NEW.KMLB.FW.W.0015.090205T1500Z-090206T0000Z/
/O.CON.KMLB.FW.W.0014.090204T1600Z-090204T2300Z/
SOUTHERN BREVARD-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA-NORTHERN BREVARD-
348 AM EST WED FEB 4 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM EST THIS AFTERNOON...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM EST THURSDAY...

A VERY DRY AIRMASS WILL CREATE MINIMUM RH VALUES AS LOW AS THE
MID 20S FOR SEVERAL HOURS WITH NORTHWEST WINDS 15 TO 20 MPH WITH
HIGHER GUSTS TODAY. THIS WILL CREATE INSTANTANEOUS RED FLAG
CONDITIONS.

THE DRY AIRMASS WILL REMAIN IN PLACE THURSDAY WITH SEVERAL HOURS
OF CRITICALLY LOW RH POSSIBLE DURING THE AFTERNOON HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

SEDLOCK

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Feb 3, 2:36 PM EST, 25 minutes earlier.

Area forecast discussion, Feb 3, 2:36 PM EST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
236 PM EST TUE FEB 3 2009

.DISCUSSION...

...WIDESPREAD FREEZING TEMPS AND BITTERLY COLD WIND CHILLS POSSIBLE
WED NIGHT/EARLY THU MORNING...
...BOATING CONDITIONS POOR THROUGH THU...IMPROVING THIS WEEKEND...

CURRENTLY-TONIGHT...REINFORCING COLD FRONT HAS A NARROW BAND OF
CLOUDINESS ACROSS NORTH MS/AL THAT MAY AFFECT THE AREA LATER BUT
OTHERWISE LOOKING AT MOSTLY CLEAR SKIES. THE FRONT WILL SURGE INTO
NORTHERN SECTIONS LATE.

THERE HAS BEEN LITTLE CHANGE IN MOS SHOWING MINS IN THE MID/UPPER
30S. THE MODELS SHOW ENOUGH BOUNDARY LAYER FLOW TO KEEP THE LOW
LEVELS MIXED...SO WE ARE NOT EXPECTING FREEZING FROST. A FEW WIND
PROTECTED LOCATIONS IN THE FAR NORTH MAY GET DOWN TO AROUND 32
DEGREES. NOTICEABLE WIND CHILL READINGS WILL OCCUR TOWARDS SUNRISE
AND HAVE ELECTED TO GO WITH A WIND CHILL ADVISORY FOR ALL BUT THE
SOUTHEAST SECTIONS OF THE AREA.

WED...COLD ADVECTION ALL DAY WILL KEEP MAX TEMPS MAINLY IN THE 50S
EXCEPT IN THE LOW 60S FAR SOUTH AND UPPER 40S FAR NORTH. EXPECT
GUSTY CONDITIONS...SO IT WILL FEEL COLDER ALL DAY DESPITE MOSTLY
SUNNY SKIES. A LAKE WIND ADVISORY MAY ALSO BE NECESSARY.

WED NIGHT...COLDEST NIGHT OF THE WEEK LOOKS TO BE ON WED NIGHT AS
STRONG CAA CONTINUES OVERNIGHT WITH NW WINDS AROUND 10-15 MPH. THE
ZERO DEGREE CELSIUS MARK AT 925MB GOES AS FAR SOUTH AS PALM BEACH
COUNTY BY 12Z THURSDAY. MODEL GUIDANCE IS RUNNING PRETTY MUCH THE
SAME IF NOT A TAD COLDER WITH SUBFREEZING TEMPS LIKELY OVER ALL OF
EAST CENTRAL FLORIDA. SINCE THIS WILL BE AN ADVECTIVE FREEZE EVENT
HAVE TRENDED TEMPS UP A DEGREE OR TWO UPWARD FROM GUIDANCE AS MOS
NUMBERS TEND TO RUN TOO LOW IN THESE SCENARIOS. THIS PUTS MIN
TEMPS AS LOW AS THE LOW TO MID 20S OVER LAKE AND VOLUSIA COUNTIES
AND UPPER 20S/LOW 30S FARTHER SOUTH AND ALONG THE COAST. THEREFORE
WILL CONTINUE HARD FREEZE WATCH FOR LAKE AND VOLUSIA COUNTIES AND
A FREEZE WATCH FARTHER SOUTH THROUGH THE TREASURE COAST AND
INLAND. HOWEVER WITH STRONG NORTHWEST WINDS CONTINUING OVERNIGHT
WIND CHILL VALUES LOOK TO BE MUCH LOWER WITH VALUES IN THE LOW
20S...PERHAPS EVEN THE MID-UPPER TEENS OVER LAKE AND VOLUSIA
THROUGH EARLY THURS MORNING. WILL HOLD OFF ON ANY WIND CHILL
HEADLINES FOR NOW THOUGH AND LET IT BE HANDLED IN SUBSEQUENT
FORECAST PACKAGES.

THURS/THURSDAY NIGHT...BELOW NORMAL TEMPS TO PERSIST AS N/NW
WINDS CONTINUE OVER THE AREA AS HIGH PRESSURE BUILD IN FROM THE
WEST. PLENTY OF SUNSHINE EXPECTED DURING THE DAY THURSDAY HOWEVER
HIGHS ONLY EXPECTED TO REACH THE LOW/MID 50S OVER MUCH OF EAST
CENTRAL FLORIDA. AS HIGH PRESSURE MOVES OVER NORTHERN FLORIDA
THURS NIGHT WILL SEE WINDS DROP OFF. THIS WILL ALLOW FOR FAVORABLE
RADIATIONAL COOLING OVERNIGHT WITH SUBFREEZING TEMPERATURES ONCE
AGAIN POSSIBLE...ESPECIALLY NORTH AND WEST OF I-4.

*** PREV DISC ***
FRI-FRI NIGHT...HIGH PRESSURE WILL GRADUALLY SLIDE OFF OF THE
SOUTHEAST U.S. COAST WITH RIDGE AXIS EXTENDING WESTWARD ACROSS
SOUTHERN GA & NORTHERN FL. THIS WILL PROMOTE AN ONSHORE COMPONENT OF
FLOW AND AS SUCH BOTH TEMPERATURES AND MOISTURE READINGS (DEWPOINT &
RH) WILL BEGIN TO MODERATE BACK UPWARD. THIS MAY ALSO SPREAD MARINE
STRATOCU TO ALONG THE COAST AND SLIGHTLY INLAND WITH MOSTLY SUNNY
SKIES FURTHER INLAND. EXPECT 60S FOR HIGHS THROUGHOUT THE AREA. LOWS
FRI OVERNIGHT MAINLY IN THE 40S WITH LOWER 50S ALONG THE TREASURE
COAST.

SAT-TUE...BOTH HIGHS/LOWS ALONG WITH MOISTURE VALUES WILL CONTINUE
TO MODERATE UPWARD THROUGH THE EXTENDED. THIS PERIOD WILL REMAIN
MAINLY DRY WITH HIGH PRESSURE TO OUR NORTH WEAKENING SLOWLY AND
EVENTUALLY MOVING FURTHER OUT INTO THE WESTERN ATLC LATE IN THE
PERIOD. WILL RETAIN ONSHORE FLOW WITH A FEW MORE CLOUDS IN THE
FORECAST DURING THIS TIME.

&&

.AVIATION...VFR CONDITIONS. NORTHWEST WINDS GUSTING TO 25 KNOTS
ARE EXPECTED AFTER 14Z WED.

&&

.MARINE...TONIGHT/WED...GRADIENT HAS EASED A LITTLE WITH HIGH
PRESSURE RIDGE NOSING INTO THE PENINSULA FROM THE GULF. THE
GRADIENT WILL TIGHTEN BACK UP EARLY WED AS THE RIDGE AXIS SLIDES
SOUTH AND A COLD FRONT SURGES THROUGH THE WATERS. WILL NOT TAKE
ADVISORY DOWN HOWEVER...BUT WILL WORD FORECAST FOR WINDS
INCREASING AFTER MIDNIGHT. WITH STRONG COLD ADVECTION...VERY GUSTY
CONDITIONS ARE EXPECTED BY EARLY WED...WITH OCCASIONAL GUSTS TO
GALE FORCE OCCURRING OFFSHORE.

WED NIGHT-SUN...STRONG GRADIENT WILL CONTINUE BEHIND COLD FRONT
TOWARDS THE SOUTHEAST WED NIGHT WITH NW WINDS AROUND 20-25 KTS AND
SEAS UP TO 7-8 FT. HAVE THEREFORE EXTENDED THE SCA FOR THE NEARSHORE
WATERS THROUGH EARLY THURSDAY MORNING. SCA CONDITIONS WILL CONTINUE
FOR THE OFFSHORE WATERS THROUGH THURSDAY AFTERNOON BEFORE HIGH
PRESSURE BEGINS TO BUILD IN FROM THE WEST WITH WINDS DECREASING AND
VEERING TO THE N/NE THURSDAY NIGHT. HIGH PRESSURE WILL BUILD EAST OF
THE AREA FRI WITH ONSHORE FLOW DEVELOPING AND BOATING CONDITIONS
IMPROVING INTO THE WEEKEND.

&&

.FIRE WEATHER...DRY AIR MASS IN PLACE THIS AFTERNOON IS PROVIDING
RED FLAG CONDITIONS FOR MUCH OF THE AREA. REINFORCING FRONT EARLY
WED WILL BRING EVEN DRIER AIR. SO EVEN WITH COLDER TEMPS...EXPECT
RED FLAG CRITERIA TO OCCUR...POSSIBLY WITH WINDS OVER 15 MPH.
THEREFORE HAVE UPGRADED FIRE WEATHER WATCH TO A RED FLAG WARNING
FOR WED.

DRIER AIR WILL CONTINUE TO FILTER IN OVER THE AREA THURSDAY WITH
SLIGHTLY LOWER WIND SPEEDS OUT OF THE NORTH AROUND 10-15 MPH.
DEWPOINTS LOOK TO FALL INTO THE TEENS OVER THE INTERIOR AND 20S
ALONG THE COAST. LONG DURATION OF LOW RH IS THEREFORE ONCE AGAIN
POSSIBLE ACROSS THE AREA SO HAVE RAISED A FIRE WEATHER WATCH FOR ALL
COUNTIES IN THE CWA THURS AFTERNOON. WINDS BEGIN TO SHIFT TOWARDS
THE NE FRI AS HIGH PRESSURE BUILDS NORTH OF THE AREA AND TOWARDS THE
EAST. MAY SEE CRITICAL RH VALUES MAINLY NW OF I-4 FRI. CONTINUING
ONSHORE FLOW INTO THE WEEKEND LOOKS TO KEEP RH ABOVE CRITICAL LEVELS
SAT AND SUN.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  35  49  24  51 /  10   0   0   0
MCO  36  53  29  54 /  10   0   0   0
MLB  36  55  28  55 /  10   0   0   0
VRB  38  59  30  56 /  10   0   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING FOR
     INDIAN RIVER-MARTIN-NORTHERN BREVARD-OKEECHOBEE-ORANGE-
     OSCEOLA-SEMINOLE-SOUTHERN BREVARD-ST. LUCIE.

     RED FLAG WARNING FROM 11 AM TO 6 PM EST WEDNESDAY FOR COASTAL
     VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
     NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
     BREVARD-SOUTHERN LAKE-ST. LUCIE.

     FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
     AFTERNOON FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
     MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-
     OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.

     WIND CHILL ADVISORY FROM 4 AM TO 9 AM EST WEDNESDAY FOR COASTAL
     VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-NORTHERN BREVARD-
     NORTHERN LAKE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-
     SOUTHERN LAKE.

     RED FLAG WARNING UNTIL 6 PM EST THIS AFTERNOON FOR COASTAL
     VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-NORTHERN BREVARD-
     NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
     BREVARD-SOUTHERN LAKE.

     HARD FREEZE WATCH FROM WEDNESDAY EVENING THROUGH THURSDAY
     MORNING FOR COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-
     SOUTHERN LAKE.

AM...SMALL CRAFT ADVISORY UNTIL 9 AM EST THURSDAY FOR COASTAL WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
     COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
     NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 5 PM EST THURSDAY FOR WATERS FROM
     FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
     OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
     60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...LASCODY
LONG TERM....WEITLICH
Hazardous weather outlook, Feb 3, 6:15 AM EST, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
615 AM EST TUE FEB 3 2009

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-032200-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
615 AM EST TUE FEB 3 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...EXCESSIVE COLD IMPACT...
TEMPERATURES ARE EXPECTED TO DROP INTO THE 30S TONIGHT BUT REMAIN
ABOVE FREEZING. WINDS ARE FORECAST TO BE AROUND 10 MPH WHICH WOULD
PRODUCE WIND CHILLS RANGING FROM THE UPPER 20S ACROSS LAKE AND
VOLUSIA COUNTIES...TO THE MID 30S IN MARTIN COUNTY.

...WIND AND SEA IMPACT...
NORTHWEST WINDS 20 TO 25 KNOTS THIS MORNING WILL DECREASE SOMEWHAT
THIS AFTERNOON AND EVENING...ONLY TO INCREASE AGAIN LATE TONIGHT
BEHIND A SECONDARY COLD FRONT. A SMALL CRAFT ADVISORY IS IN EFFECT
FOR BOTH THE NEARSHORE AND OFFSHORE ATLANTIC WATERS OF CENTRAL
FLORIDA.

...FIRE WEATHER IMPACT...
LOW RELATIVE HUMIDITY AND GUSTY NORTHWEST WINDS WILL PRODUCE A
MODERATE FIRE DANGER THIS AFTERNOON ACROSS ALL OF EAST CENTRAL
FLORIDA...EXCEPT MARTIN AND SAINT LUCIE COUNTIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
LOW RELATIVE HUMIDITY WITH STRONG WINDS WILL PRODUCE A HIGH FIRE
DANGER WEDNESDAY.

A FREEZE WATCH IS IN EFFECT WEDNESDAY NIGHT FOR ALL OF EAST
CENTRAL FLORIDA FOR THE POSSIBILITY OF WIDESPREAD FREEZING
TEMPERATURES.

STRONG NORTHWEST TO NORTH WINDS WILL PRODUCE HAZARDOUS MARINE
CONDITIONS THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

KELLY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 4:07 AM ESTFreeze WatchMLBOkeechobee, Orange, Osceola, Seminole24 hr
Feb 3, 4:07 AM ESTHard Freeze WatchMLBLake, Volusia24 hr
Feb 3, 5:07 AM ESTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia10 hr
Feb 3, 2:46 PM ESTWind Chill AdvisoryMLBLake, Orange, Osceola, Seminole, Volusia18 hr
Feb 3, 3:01 PM ESTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia13 hr

Nearby

Red Flag Warnings in Florida, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.